MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 3-4 LT 10M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 3-4 LT 10M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 74029242
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to exchange the insert to a thicker one as patient was experiencing small looseness.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation; reporting event could not be confirmed a clinical evaluation was conducted and confirms without the requested clinical information a thorough medical investigation cannot be rendered.Should any additional clinical information be provided this complaint will be re-evaluated.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.Factors and/or potential probable causes that could have contributed to the reported event include but are not limited to lock detail geometry and too much clearance in areas of posterior dovetail cross section.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.

Brand Name
JRNY II BCS CNSTRD ART ISRT 3-4 LT 10M
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9135170
Report Number1020279-2019-03507
Device Sequence Number14148713
Product Code JWH
UDI-Device Identifier00885556176061
UDI-Public00885556176061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74029242
Device Catalogue Number74029242
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;